# SDR HALA2008122000897

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,037 hours, 4,601 cycles
- Engine: Pwa PW4062
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENG HAS A NICK ON ONE OF THE N1 FAN BLADES.  BLENDED BLADE PER AMM 72-31-02.  EDDY CURRENT INSP.  NO CRACKS NOTED.  DIMENSIONS .093 BY 5/8 INCH IN AREA "D" OF BLADE.
